Volume 27, Issue 2
Generalized Frankl-Rassias Problem for a Class of Mixed Type Equations in an Infinite Domain

M. Kh. Ruziev

10.4208/jpde.v27.n2.8

J. Part. Diff. Eq., 27 (2014), pp. 176-188.

Preview Full PDF BiBTex 1 199
  • Abstract

In this paper, we study the boundary-value problem for mixed type equation with singular coefficient. We prove the unique solvability of the mentioned problem with the help of the extremumprinciple. The proof of the existence is based on the theory of singular integral equations, Wiener-Hopf equations and Fredholm integral equations.

  • History

Published online: 2014-06

  • AMS Subject Headings

35M10

  • Cited by